Relief of Cold & Flu Symptoms.
Eases Breathing, Soothes Pain & Fever.
Contains 120 mg/5 ml Paracetamol and 12.5 mg/5 ml Diphenhydramine hydrochloride.
CalCold SixPlus is for the symptoms of flu and feverish colds. It helps to ease breathing, sneezing and runny noses. It provides effective relief from pain, including headache, sore throat and teething pain.
Colour and Sugar Free.
CalCold is a registered trade mark.
It is suitable for children from 6 to 12 years.
Oral solution to be taken by mouth.
Do not give to children under 6 years old, consult your doctor.
Shake the bottle thoroughly.
AGE: 6-12 years, DOSE: Two to four large (5 ml) spoonfuls 3 times a day.
Leave at least 4 hours between doses.
Do not use more than 3 doses in 24 hours.
Do not use for more than 3 days without consulting a doctor.
Do not use to sedate a child.
Do not give with any other cough and cold medicine.
Wipe the neck of the bottle clean and do not overtighten on replacing the cap.
DO NOT EXCEED THE STATED DOSE.
May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. Children should be supervised whilst on this medication.
CONTAINS PARACETAMOL. Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
Use in diabetes: This product contains 1.28 g maltitol and 0.455 g sorbitol in every 5 ml.
Calorific values: 2.3 kcal/g maltitol and 2.6 kcal/g sorbitol.
As with all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before using this product.
If symptoms persist or worsen consult your doctor.
Do not store above 25°C.
Keep the bottle in the outer carton to protect from light.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Free From Artificial Colours
Each 5 ml contains: Paracetamol 120 mg, Diphenhydramine Hydrochloride 12.5 mg
Other Ingredients include: Sorbitol Liquid, Maltitol Liquid and Propylene Glycol
Please read the enclosed leaflet carefully